Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Done tubal ligation. Pms symptoms but no spotting. Is it just Menopause?

I am 43 years old and had a tubal ligation done in Nov. 1998. Since then my period have been every 3-4 weeks. My last period began Feb. 14 this year. I have had pms symptoms but nothing, no spotting or anything. I know my chances are slim to none that I am pregnant. I am going to take a home pregnancy test. Is this just menopause as I began having my period when I was 11 and it has always been regular?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hello.
Thanks for writing to us.
At your age, the symptoms that you are having with absence of any bleeding is likely to be due to menopause but it is best to rule out pregnancy by getting a serum HCG evaluation done.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Regards,
Dr. RakhiTayal
drrakhitayal@gmail.com
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor